# SDR USAAD97058

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 3914738
- Condition: Failed
- Location: Nlg
- Part time: 33,787 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - 815 - ON APPROACH CLT, NOSE GEAR DID NOT EXTEND.  THERE WAS ALSO NO INDICATION.  FLIGHT EXECUTED A GO AROUND AND EXTENDED THE NOSE GEAR WITH MANUAL EXTEND HANDLE.  GOT GEAR SAFE LIGHT (3 GREENS).  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR BUNGEE CYLINDER.  LANDING GEAR EXTENSION AND RETRACTION TEST NORMAL.  (M)
